# SDR ASOA01011

- Difficulty date: January 27, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Part time: 6,558 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4451 - DURING FLIGHT FROM DFW-AUS, FIRST OFFICERS WINDSHIELD CRACKED.  AIRCRAFT RETURNED TO DFW AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
